... day course,all my doctor told me was that i had a very rare skin complaint, he had only ever seen 2 cases,, he has requested an appointment with a specialist asap were he will perform a biopsy,,am extremly worried,, would appreciate ani info,, thankyou
Hello Sara Agar. welcome. Prednisone is used to reduce inflammation and to suppress the immune system. With skin conditions it will over time reduce the reaction your skin is showing. This is part of a first step to see if this is an auto immune disease, just as many skin conditions tend to be. If your symptoms become better it will help the doctor determine what you have or may even be a good treatment. Of course the biopsy will tell more.
The dosing of prednisone is brief and should go well for you. Take is as prescribed. Any thing you may read about side effects is for long term treatments. If I understand correctly, you are starting at 30mg per day and treated for 10 days. Except for flushing or getting hot and sometimes an odd dizzy feeling or restlessness, you will be fine.
Is there something your are concerned about? Please ask more. I have been on high dose prednisone for almost eight years and will be happy to answer your questions. Just be sure you take it exactly as prescribed, call the doctor if feeling odd, but do not stop taking it or changing the dose which would give you bad side effects. You can take 1/2 in the morning with food and the remainder at night with food.
Best wishes, Karen
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jan 2013 • 2 answers
Updated 15 Jan 2015 • 2 answers
Been taking stemitil tablets for 3 days now 1x 5mg tabs 3 times a day with no aparent result yet st?
Updated 21 Feb 2015 • 1 answer
My mum was given prednisolone 5mg--5 tablets a day for a week but she got confused and took 5 in th?
Updated 25 Apr 2017 • 1 answer
Updated 1 Jul 2018 • 1 answer